# SDR NOCA02709

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Part number: 2829001013
- Part serial: 1937
- Condition: Failed
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDERS LOCKED ON LANDING. TILLER NOSE WHEEL STEERING OK.  ACCOMPLISHED ON PL 765-0905-03, PERFORMED FIM TASK 27-21-00 FIG 107.  REMOVED ACCESS PANEL 324BL, 324EL, 324GL, 324JL, 324LL, PERFORMED VISUAL INSPECTION OF FEEL CENTERING AND TRIM MECHANISM, ALSO ALL 3 RUDDER PCA'S HEARD CLUNKING SOUND COMING FROM CENTER PCA OR LEFT SYSTEM, REPLACED LEFT PCA IAW AMM 21-21-02.  ROD ENDS AND BEARINGS CHECK GOOD, NO DEFECTS NOTED.  REMOVED AND REPLACED CENTER (L) PCA PER MM-27-21-02, NO LEAKS NOTED.  MORE INSPECTIONS ACCOMPLISHED ON PL 765-0905-03, OPS CHECK NORMAL, UNABLE TO DUPLICATE ITEM:  RUDDER'S LOCKED & BINDS.
